MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC TOWEL OR BLUE STERILE; FIBER, MEDICAL, ABSORBENT

CARDINAL HEALTH 200, LLC TOWEL OR BLUE STERILE; FIBER, MEDICAL, ABSORBENT
Model Number 28700-006
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
During a pulmonary vein isolation case, the nurse that was scrubbing in noticed right away when drying her hands that the towels had excessive lint and fabric particles.There was no harm to the patient.
 
Additional Manufacturer Narrative
Based on supplier investigation, the device history record review did not indicate any exception that could lead to the reported incident.The average linting data is 0.105g/10pcs.There was no sample available for investigation.According to supplier, or towel is made of cotton, so cotton fiber is born.Supplier continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suction machines have been installed in the grey cloth rolling process, dyeing process, and cutting process.The suction process was added before product's final folding, and workers process according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10pieces).In the folding process, supplier used one cloth pad under 100pieces semi-finished products to avoid lint from being stuck onto the product during product's transfer.Based on the investigation, there were no abnormalities found during production of the or towels; therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, supplier will continue to monitor the trend of this type of incident.

Brand Name
TOWEL OR BLUE STERILE
Common Device Name
FIBER, MEDICAL, ABSORBENT
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood dr
waukegan IL 60085
Manufacturer (Section G)
JIANERKANG MEDICAL CO., LTD.
no.1 jianerkang road, zhixi to
zhixi town industrial zone, ji
changzhou city, jiangsu provin
CH  
Manufacturer Contact
patricia tucker
3651 birchwood dr.
waukegan, IL 60085
8478874151
MDR Report Key14676133
Report Number1423537-2022-00785
Device Sequence Number12033065
Product Code FRL
UDI-Device Identifier10630140917257
UDI-Public10630140917257
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number28700-006
Device Catalogue Number28700-006
Device Lot Number220106-18-SH
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/27/2022
Device Age5 MO
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/27/2022
Initial Report FDA Received Date06/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale